# SDR CA130419007

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 03773804
- Condition: Mismanufactured
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FACET SCAVENGE LUBE OIL FILTER UNDER SH401GL HAS 2 MODELS USED ON THE ACFT. THEY ARE PN 1740001-03 AND 037738-04. THE BOWL ASSY 1740839-04 IS INTERCHANGEABLE BETWEEN THE 2 MODELS.  THE BOWL ASSY 1740996 IS NOT INTERCHANGEABLE. WHEN BOWL 1740839-04 IS USED ON MODEL ASSY 037738-04 IT WILL THREAD INTO THE HEAD ASSY THE FOLLOWING PROBLEMS OCCUR.  THE TOP OF THE BOWL WILL NOT SEAL INTO THE TOP OF THE HEAD.  THE FILTER WILL NOT ENGAGE UPPER AND LOWER SEALING SURFACES.  THE BYPASS SYSTEM WILL NOT ACTIVATE, 4 THE SCAVENGED OIL IS NOT FILTERED.  FROM A SAFETY POINT OF VIEW, PN ARE VERY IMPORTANT WHEN THE ASSY OF COMPONENTS. THE FACT THAT THERE ARE 2 FILTER HOUSINGS THAT CAN BE INTERCHANGED AND THE FACT THAT THEY BOTH TAKE THE SAME FILTER, 038088-08, MAKES IT VERY EASY TO MIX UP.  A SUGGESTION WOULD TO MAKE THESE COMPONENTS NOT INTERCHANGEABLE.
